Date of this Version
Proceedings of the American Mathematical Society
The growth rate of the largest monotone subsequence of a uniformly distributed sequence is obtained. For an - na mod 1 with a algebraic irrational the exponent of growth is found to be precisely the same as for a random sequence.
Junco, A. D., & Steele, J. M. (1978). Growth Rates for Monotone Subsequence. Proceedings of the American Mathematical Society, 71 (2), 179-182. http://dx.doi.org/10.2307/2042828
Date Posted: 27 November 2017
This document has been peer reviewed.